# SDR IPXA2017030614775

- Difficulty date: March 3, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 32,118 hours, 18,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Unsecure
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN`S EVAS UNIT IS NOT SECURE. ILAYING IN STORAGE BIN.  SECURED THE CAPTAIN'S EVAS UNIT IAW 2560-45127-H.
